Day 227 – 233

IMG_20190409_172223320This week started with going to the hospital on Monday April 1st, morning and  getting my chemo in the hospital first and then for next 4 days at home with the home nurse. My counts were low but still not bad. My hemoglobin was 10.1 still but my ANC went down to 640. I was feeling a little nauseous in the hospital after the chemo so they gave me Zofran. It only helped a little so I got Ativan too to help me get rid of the feeling. When I reached home, I felt tired and not so good. My body felt exhausted and warm.

I was sleeping a lot and could not attend my classes very well. I actually started to run a low grade fever for couple of days with the headache all the time. It was driving me crazy. Everyone at home was just trying to help me because I was very sad and in pain. My mom tied her scarf around my head and that felt good for some time but the headache came back. I was not eating well also which makes my parents so worried. My mom called the doctor who said that other than taking my temp every hour or couple of hours to see if it goes any higher than 100.5, there is not much they can do. I did not want to go to the ER so we just monitored the temp at home because I did not have the cough or stomach ache or throwing up. When my nurse came to the house for my medicine, she told me to drink a lot of water. I tried but nothing tasted good. Finally I went back to the hospital on Friday April 5th to see what is going on. After they checked my counts, the doctor said that the low grade fever is the side effect of my chemo medicine. I was allowed to take Motrin every 6 hours for headache since my platelet count was good.

I slowly started to feel better with taking Motrin within next 2 days. I think Sunday was my best day because I woke up fresh, ate better and was able to play with my brother. I did lose 2 lbs this week and did not do too well with my school. Even though I was attending the school through VGo, but I was not able to fully pay attention to what was going on because of headache. But I knew that I would be able to catch up with the help of my wonderful teachers!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s